About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 109340, 9 pages
http://dx.doi.org/10.1155/2013/109340
Research Article

A Mollification Regularization Method for a Fractional-Diffusion Inverse Heat Conduction Problem

1School of Mathematical Sciences, University of Electronic Science and Technology of China, Chengdu 610054, China
2School of Mathematics, Southwest Jiaotong University, Chengdu 610031, China
3Department of Mathematical Sciences, Xidian University, Xi'an 710071, China

Received 12 June 2012; Revised 19 December 2012; Accepted 20 December 2012

Academic Editor: Fatih Yaman

Copyright © 2013 Zhi-Liang Deng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhi-Liang Deng, Xiao-Mei Yang, and Xiao-Li Feng, “A Mollification Regularization Method for a Fractional-Diffusion Inverse Heat Conduction Problem,” Mathematical Problems in Engineering, vol. 2013, Article ID 109340, 9 pages, 2013. doi:10.1155/2013/109340